# SDR A6WA2016110944557

- Difficulty date: November 6, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7777
- Aircraft time: 32,089 hours, 30,846 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHILE ACCELERATING TO 250 KNOTS RECEIVED NOSE DOOR OPEN WARNING MESSAGE AND VOICE. AT 235 KNOTS SLOWED AIRCRAFT TO TOO KNOTS MESSAGE CLEARED AFTER 15 SECONDS. ALL OTHER GEAR INDICATIONS NORMAL, AIRCRAFT WAS OPERATING UNDER MEL 32-30-01. AIRCRAFT WEIGHT ON LANDING 46,800 LBS. GEAR HANDLE WAS NOT TOUCHED BY CREW. FOUND PROX SENSOR ON NLG DOOR OUT OF LIMITS RE RIGGED BOTH PROX SENSOR IAW AMM 32-61-05, OPS CHECKED GOOD.
